Communications in Mathematical Physics

, Volume 271, Issue 1, pp 179–198 | Cite as

Estimates of Heat Kernel of Fractional Laplacian Perturbed by Gradient Operators

Article

Abstract

We construct a continuous transition density of the semigroup generated by \({\Delta^{\alpha/2} + b(x)\cdot \nabla}\) for \({1 < \alpha < 2, d\ge 1}\) and b in the Kato class \({\mathcal{K}_d^{\alpha-1}}\) on \({\mathbb{R}^d}\) . For small time the transition density is comparable with that of the fractional Laplacian.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Berg C. and Forst G. (1975). Potential theory on locally compact abelian groups. Springer-Verlag, New York MATHGoogle Scholar
  2. 2.
    Bogdan K. (2000). Sharp estimates for the Green function in Lipschitz domains. J. Math. Anal. Appl. 243(2): 326–337 MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Bogdan K. and Byczkowski T. (1999). Potential theory for the α-stable Schrödinger operator on bounded Lipschitz domains. Studia Math. 133(1): 53–92 MATHMathSciNetGoogle Scholar
  4. 4.
    Bogdan, K., Byczkowski, T.: Potential theory of Schrödinger operator based on fractional Laplacian. Probab. Math. Statist. 20(2, Acta Univ. Wratislav. No. 2256), 293–335 (2000)Google Scholar
  5. 5.
    Bogdan, K., Hansen, W., Jakubowski, T.: On time-dependent Schrödinger perturbations. (2006) preprint.Google Scholar
  6. 6.
    Bogdan K., Kulczycki T. and Nowak A. (2002). Gradient estimates for harmonic and q-harmonic functions of symmetric stable processes. Illinois J. Math. 46(2): 541–556 MATHMathSciNetGoogle Scholar
  7. 7.
    Bogdan, K., Kwaśnicki, M., Kulczycki, T.: Estimates and structure of α-harmonic functions. 2006 submitted (available at http://front.math.ucdavis.edu/math.PR/0607561).Google Scholar
  8. 8.
    Bogdan K., Stós A. and Sztonyk P. (2003). Harnack inequality for stable processes on d-sets. Studia Math. 158(2): 163–198 MATHMathSciNetCrossRefGoogle Scholar
  9. 9.
    Bogdan, K., Sztonyk, P.: Estimates of potential kernel and Harnack’s inequality for anisotropic fractional Laplacian. 2006 submitted (available at http://front.math.ucdavis.edu/math.PR/0507579)Google Scholar
  10. 10.
    Carmona R., Masters W.C. and Simon B. (1990). Relativistic Schrödinger operators: asymptotic behavior of the eigenfunctions. J. Funct. Anal. 91(1): 117–142 MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Chen Z.-Q. and Kumagai T. (2003). Heat kernel estimates for stable-like processes on d-sets. Stochastic Process. Appl. 108(1): 27–62 MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    Chen Z.-Q. and Song R. (1997). Intrinsic ultracontractivity and conditional gauge for symmetric stable processes. J. Funct. Anal. 150(1): 204–239 MATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Chen Z.-Q. and Song R. (2003). Drift transforms and Green function estimates for discontinuous processes. J. Funct. Anal. 201(1): 262–281 MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    Chung, K.L., Zhao, Z.X.: From Brownian motion to Schrödinger’s equation. Volume 312 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences]. Berlin: Springer-Verlag, 1995Google Scholar
  15. 15.
    Cranston M., Fabes E. and Zhao Z. (1988). Conditional gauge and potential theory for the Schrödinger operator. Trans. Amer. Math. Soc. 307(1): 171–194 MATHCrossRefMathSciNetGoogle Scholar
  16. 16.
    Cranston, M., Zhao, Z.: Conditional transformation of drift formula and potential theory for \({\frac{1}{2}\Delta + b(\cdot)\cdot\nabla}\) . Commun. Math. Phys. 112(4), 613–625 (1987)Google Scholar
  17. 17.
    Doetsch, G.: Introduction to the theory and application of the Laplace transformation. New York: Springer-Verlag, 1974, translated from the second German edition by Walter NaderGoogle Scholar
  18. 18.
    Droniou J. and Imbert C. (2006). Fractal first order partial differential equations. Arch. Ration. Mech. Anal. 182(2): 299–331 MATHCrossRefMathSciNetGoogle Scholar
  19. 19.
    Grzywny, T., Ryznar, M.: Estimates for perturbations of fractional Laplacian. 2006, submittedGoogle Scholar
  20. 20.
    Hansen W. (2005). Uniform boundary Harnack principle and generalized triangle property. J. Funct. Anal. 226(2): 452–484 MATHCrossRefMathSciNetGoogle Scholar
  21. 21.
    Hansen W. (2006). Global comparison of perturbed Green functions. Math. Ann. 334(3): 643–678 MATHCrossRefMathSciNetGoogle Scholar
  22. 22.
    Jacob N. (2001). Pseudo differential operators and Markov processes. Vol. I. Imperial College Press, London Google Scholar
  23. 23.
    Jacob N. (2002). Pseudo differential operators and Markov processes. Vol. II. Imperial College Press, London MATHGoogle Scholar
  24. 24.
    Jacob N. (2005). Pseudo differential operators and Markov processes. Vol. III. Imperial College Press, London MATHGoogle Scholar
  25. 25.
    Jakubowski, T.: Estimates of Green function for fractional Laplacian perturbed by gradient. Preprint, 2006Google Scholar
  26. 26.
    Jakubowski, T.: The estimates of the mean first exit time from the ball for the α–stable Ornstein - Uhlenbeck processes. (2006) submitted, available at http://math.univ-angers.fr/publications/prepub/fichiers/00225.pdfGoogle Scholar
  27. 27.
    Jakubowski, T.: On Harnack inequality for α-stable Ornstein-Uhlenbeck processes. (2006) submitted, available at http://math.univ-angers.fr/publications/prepub/fichiers/00224.pdfGoogle Scholar
  28. 28.
    Jakubowski, T.: The estimates for the Green function in Lipschitz domains for the symmetric stable processes. Probab. Math. Statist. 22(2, Acta Univ. Wratislav. No.2470), 419–441 (2002)Google Scholar
  29. 29.
    Janicki, A., Weron, A.: Simulation and chaotic behavior of α-stable stochastic processes. Volume 178 of Monographs and Textbooks in Pure and Applied Mathematics. New York: Marcel Dekker Inc., 1994Google Scholar
  30. 30.
    Karch, G., Woyczyński, W.: Fractal Hamilton-Jacobi-KPZ equations. Trans. Amer. Math. Soc., to appearGoogle Scholar
  31. 31.
    Kim, P., Lee, Y.-R.: Generalized 3G theorem and application to relativistic stable process on non-smooth open sets. 2006, submittedGoogle Scholar
  32. 32.
    Kim, P., Song, R.: Two-sided estimates on the density of Brownian motion with singular drift. To appear in Ill. J. Math.Google Scholar
  33. 33.
    Ryznar M. (2002). Estimates of Green function for relativistic α-stable process. Potential Anal. 17(1): 1–23 MATHCrossRefMathSciNetGoogle Scholar
  34. 34.
    Samorodnitsky, G., Taqqu, M.S.: Stable non-Gaussian random processes. Stochastic Modeling. New York: Chapman & Hall, 1994Google Scholar
  35. 35.
    Sato, K.-i.: Lévy processes and infinitely divisible distributions. Volume 68 of Cambridge Studies in Advanced Mathematics. Cambridge: Cambridge University Press, 1999, translated from the 1990 Japanese original, revised by the author.Google Scholar
  36. 36.
    Song R. (1993). Probabilistic approach to the Dirichlet problem of perturbed stable processes. Probab. Theory Related Fields 95(3): 371–389 MATHCrossRefMathSciNetGoogle Scholar
  37. 37.
    Song R. (1995). Feynman-Kac semigroup with discontinuous additive functionals. J. Theoret. Probab. 8(4): 727–762 MATHCrossRefMathSciNetGoogle Scholar
  38. 38.
    Takeda M. (2002). Conditional gaugeability and subcriticality of generalized Schrödinger operators. J. Funct. Anal. 191(2): 343–376 MATHCrossRefMathSciNetGoogle Scholar
  39. 39.
    Takeda, M.: Gaugeability for Feynman-Kac functionals with applications to symmetric α-stable processes. Proc. Amer. Math. Soc. 134(9), 2729–2738 (electronic) (2006)Google Scholar
  40. 40.
    Takeda M. and Uemura T. (2004). Subcriticality and gaugeability for symmetric α-stable processes. Forum Math. 16(4): 505–517 MATHCrossRefMathSciNetGoogle Scholar
  41. 41.
    Watanabe, T.: Asymptotic estimates of multi-dimensional stable densities and their applications. (2004), Trans. Amer. Math. Soc, in pressGoogle Scholar
  42. 42.
    Yosida K. (1995). Functional analysis. Classics in Mathematics. Springer-Verlag, Berlin Google Scholar
  43. 43.
    Zhang, Q.: A Harnack inequality for the equation \({\nabla(a\nabla u)+b\nabla u=0}\) , when \({\vert b\vert \in K\sb {n+1}}\). Manuscripta Math. 89(1), 61–77 (1996)Google Scholar
  44. 44.
    Zhang, Q.S.: Gaussian bounds for the fundamental solutions of \({\nabla (A\nabla u)+B\nabla u-u\sb t=0}\). Manuscripta Math. 93(3), 381–390 (1997)Google Scholar

Copyright information

© Springer-Verlag 2007

Authors and Affiliations

  1. 1.Institute of Mathematics and Computer ScienceWrocław University of TechnologyWrocławPoland

Personalised recommendations